# SDR 5APR577Y24

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N656AF
- Make and model: Pilats PC1245
- Aircraft serial: 656
- Aircraft time: 3,450 hours, 3,233 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,450 hours, 3,233 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Mlg
- Part time: 1,480 hours, 1,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSP, DISCOVERED THE RT BRAKE OTBD DISC WAS BROKEN INTO 2 PIECES.  REMOVED AND REPLACED BRAKE ASSY IAW MM INSTRUCTIONS.
